# SDR IPXA10562057

- Difficulty date: July 18, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MAIN CARGO DOOR CUTOUT AFT, UPPER, STOP PIN FITTING DAMAGED (MARKED).  REPLACED FITTING IAW EO B757-5310-15194-D, SRM 51-10-02-0G, SOPM 20-50-01, SRM 51-40-05-0G, MM 51-21-10-7, MM 52-32-00-5, MM 51-31-01-2, EO B757-5320-21032-X.
